The Econometric Society An International Society for the Advancement of Economic Theory in its Relation to Statistics and Mathematics
Home Contacts
Econometrica

New Journals

Econometrica
Editorial Board
Journal News

Monograph Series

July 1979 - Volume 47 Issue 4 Page 939 - 956


p.939


Econometric Methods for the Duration of Unemployment

Tony Lancaster

Abstract

This paper is a study of econometric problems and methods involved in interpreting the variation between unemployed job seekers in the length of time they are out of work in the light of search theories. In particular we propose in equation (7.4) a parametric form for the duration of unemployment distribution which allows one to study the temporal variation in the chances of an unemployed man returning to work as well as to estimate a regression error variance. The study is illustrated by calculations using data from interviews with a sample of British unskilled workers.

Full content Login                                    

Note: to view the fulltext of the article, please login first and then click the "full content" button. If you are based at a subscribing Institution or Library or if you have a separate access to JSTOR/Wiley Online Library please click on the "Institutional access" button.
Prev | All Articles | Next
Go to top
Membership



Email me my password
Join/Renew
Change your address
Register for password
Require login:
Amend your profile
E-mail Alerting
The Society
About the Society
Society News
Society Reports
Officers
Fellows
Members
Regions
Meetings
Future Meetings
Past Meetings
Meeting Announcements
Google
web this site
   
Wiley-Blackwell
Site created and maintained by Wiley-Blackwell.
Comments? Contact customsiteshelp@wiley.com
To view our Privacy Policy, please click here.